# SDR HNAA0800175

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 41,163 hours, 45,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY FLOOR LIGHT COVER HAS WIRES STICKING OUT AT ROW 4 D+F.  RE-SECURED WIRES AS NEEDED OK FOR SERVICE.
